de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Numerical simulation of a Zakharov-Boussinesq system of equations to study Langmuir turbulence in the ionosphere

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons104235

Stubbe,  P.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Sharma, R. P., Stubbe, P., & Verga, A. D. (1996). Numerical simulation of a Zakharov-Boussinesq system of equations to study Langmuir turbulence in the ionosphere. Journal Geophysical Research, 101, 10995-11003.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-D6AC-1
Abstract
There is no abstract available